# SDR ASAA2022070139444

- Difficulty date: July 1, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571250
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR DECK PLATE STA 1016 AND LBL 34 HAS CORROSION AT GALLEY FITTING. GROUNDED - YES. REMOVED CORROSION ORIG .050, REMAIN, .042, LOSS OF .008,FOUND OUT OF LIMITS IAW B737-800 SRM 53-70-51.REMVOED AND REPLACED WEB IAW BAC DWG 147A5700 AND B737-808 SRM 51-40-02.
